# SDR P4YA2012061800001

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 27,943 hours
- Engine: Ge CT581401
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Purifier
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO HLZ WHEN THE CREW EXPERIENCED A LOSS OF POWER TO THE NR 1 ENGINE.  IN CRUISE FLIGHT, NR 1 PCL HAD NO EFFECT ON ENGINE PERFORMANCE.  EMERGENCY FUEL CONTROL LEVER WAS ABLE TO CONTROL ENGINE FUEL CONTROL DURING FLIGHT AND ON APPROACH.  CREW DIVERTED AND LANDED AT FOB TO INVESTIGATE.  MAINTENANCE INSPECTED THE ENGINE FUEL SYSTEM AND FOUND METAL PARTICLES IN THE LAST CHANCE FUEL FILTER.  UPON FURTHER INSPECTION, METAL CONTAMINATION WAS FOUND IN THE CENTRIFUGAL FUEL PURIFIER (CFP), FUEL CONTROL, AND LAST CHANCE FILTER.  REMOVED AND REPLACED THE NR 1 ENGINE CFP AND LAST CHANCE FUEL FILTER.  FUEL CONTROL, LAST CHANCE FILTER, AND ALL LINES WERE FLUSHED AND PURGED TO REMOVE ANY FURTHER CONTAMINATION.  AIRCRAFT WAS TEST HOVERED AND FLIGHT CHECKED TO ENSURE OPERATIONAL CONTROL OF THE SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.
